Welcome to American Journal of Information Systems

American Journal of Information Systems is a peer-reviewed, open access journal that provides rapid publication of articles in all areas of information systems. The goal of this journal is to provide a platform for scientists and academicians all over the world to promote, share, and discuss various new issues and developments in different areas of information systems.

ISSN (Print): 2374-1953

ISSN (Online): 2374-1988

Editor-in-Chief: Sergii Kavun

Website: http://www.sciepub.com/journal/AJIS

   

American Journal of Information Systems. 2014, 2(2), 42-48
doi: 10.12691/ajis-2-2-3
American Journal of Information Systems. 2014, 2(3), 49-51
doi: 10.12691/ajis-2-3-1